An algebraic treatment of Mal'cev's theorems concerning nilpotent Lie groups and their Lie algebras
Compositio Mathematica, Tome 22 (1970) no. 3, p. 289-312
@article{CM_1970__22_3_289_0,
     author = {Stewart, I. N.},
     title = {An algebraic treatment of Mal'cev's theorems concerning nilpotent Lie groups and their Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {289-312},
     zbl = {0204.35903},
     mrnumber = {288158},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_289_0}
}
Stewart, I. N. An algebraic treatment of Mal'cev's theorems concerning nilpotent Lie groups and their Lie algebras. Compositio Mathematica, Tome 22 (1970) no. 3, pp. 289-312. http://www.numdam.org/item/CM_1970__22_3_289_0/

G. Birkhoff [1] Representability of Lie algebras and Lie groups by matrices, Ann. Math. (2) 38 (1937) 526-532. | JFM 63.0090.01 | MR 1503351 | Zbl 0016.24402

P. Hall [2] On non-strictly simple groups, Proc. Cambridge Phil. Soc. 59 (1963) 531-553. [3] Nilpotent groups, Canad. Math. Congr. Summer Seminar, Univ. of Alberta, 1957. | MR 156886 | Zbl 0118.03601

P. Hall AND C.R. Kulatilaka [4] A property of locally finite groups, J. London Math. Soc. 39 (1964) 235-239. | MR 161907 | Zbl 0136.27903

B. Hartley [5] Locally nilpotent ideals of a Lie algebra, Proc. Cambridge Phil. Soc. 63 (1967) 257-272. | MR 213402 | Zbl 0147.28201

N. Jacobson [6] Lie Algebras, Interscience, New York, 1962. | MR 143793 | Zbl 0121.27504

S.A. Jennings [7] The group ring of a class of infinite nilpotent groups, Canad. J. Math. 7 (1955) 169-187. | MR 68540 | Zbl 0066.01302

M.I. Kargapolov [8 ] On the completion of locally nilpotent groups, Sibirsk Mat. Ž. 3 (1962) 695-700 (Russian). [9] On the π-completion of locally nilpotent groups, Alg. i Log. Sem. 1 (1962) 5-13 (Russian). | Zbl 0121.03102

C.R. Kulatilaka [10] Infinite abelian subgroups of some infinite groups, J. London Math. Soc. 39 (1964) 240-244. | MR 161908 | Zbl 0136.28001

A.G. Kuroš [11] Theory of groups vol. II, Chelsea, New York, 1956. Translated by K. A. Hirsch. | MR 80089 | Zbl 0064.25104

M. Lazard [12] Sur certaines suites d'éléments dans les groupes libres et leurs extensions, C. R. Acad. Sci. Paris 236 (1953) 36-38. [13] Problèmes d'extension concernant les N-groupes; inversion de la formule de Hausdorff, C. R. Acad. Sci. Paris 237 (1953) 1377-1379. | MR 52428 | Zbl 0051.01503

A.I. Mal'Cev [14] Nilpotent torsion-free groups, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949) 201-212 (Russian). | MR 28843 | Zbl 0034.01702

D.J.S. Robinson [15] Infinite soluble and nilpotent groups, Queen Mary College Mathematics Notes, 1968. | MR 269740

J.E. Roseblade [16] On groups in which every subgroup is subnormal, J. Algebra 2 (1965) 402-412. | MR 193147 | Zbl 0135.04901

I.N. Stewart [17] The minimal condition for subideals of Lie algebras, Math. Z. 111 (1969) 301-310. [18] Baer and Fitting radicals in groups and Lie algebras (to appear). [19] A property of locally finite Lie algebras (to appear). | MR 251093 | Zbl 0179.33203

R.G. Swan [20] Representations of polycyclic groups, Proc. Amer. Math. Soc. 18 (1967) 573-574. | MR 213442 | Zbl 0153.03801